# SDR CA140908007

- Difficulty date: August 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING AN OPERATIONAL FLIGHT, THE COMMANDER REPORTED: THE OIL TEMPERATURE WAS RAISED TO THE MAXIMUM.  THE OIL PRESSURE AND TORQUE WERE VERY LOW AND DID NOT REACT WITH EITHER THE POWER LEVER AND THE EMERGENCY POWER LEVER.  THE PILOT PERFORMED A EMERGENCY LANDING IN A BUSH.  THE ACFT SUSTAINED SIGNIFICANT DAMAGE. ASSISTANCE WAS OFFERED.
